# SDR SWI2023F00451

- Difficulty date: August 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE LOWER TRANS COWL INBD SLIDER CHAFED   (C-CHECK RO 11/4/2023)   REMOVED CHAFING ON THE R/H ENGINE LWR TRANS COWL, INBD SLIDER AND FOUND OUT OF LIMITS PER CRJ700SRM 54-21-00-101-001-A01. RECEIVED AND COMPLIED WITH REO 670-54-21-1573 REV -- DATED 2023-09-05 BY REMOVING DAMAGE, NDT INSPECTING, RESTORING FINISH, AND ENSURING CHAFING CONDITION NO LONGER PRESENT. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. MANUAL OPS TEST OF THE R/H TRANSCOWL GOOD.
